# SDR UALA2010080902884

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 32,635 hours, 13,065 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Guard
- Condition: Missing
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SWITCH AT DOOR 2L MISSING PROTECTIVE GUARD.  REPLACED AFT CIDS CONTROL PANEL, TESTED OKAY.
